A convergence theory of some methods of integration.
Journal für die reine und angewandte Mathematik, Tome 285 (1976), pp. 181-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__285_151762,
author = {P. Wynn},
title = {A convergence theory of some methods of integration.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {181--208},
year = {1976},
volume = {285},
zbl = {0326.40005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__285_151762/}
}
P. Wynn. A convergence theory of some methods of integration.. Journal für die reine und angewandte Mathematik, Tome 285 (1976), pp. 181-208. http://geodesic.mathdoc.fr/item/JRAM_1976__285_151762/